Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Viny

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Viny

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. Im feeling impatient and a little down today.. i've seen some progress since the beginning of the accutane treatment but i think i have to go through the 'worse before better' shit first, and i was thinking it's the way the organism gets out all the bad stuff that remained in my face from before but after its done it will prevent or destroy what is creating it. But the only thing i can do is to be patient, really :S
  2. Actually, depression and mood swings were the two side effects of accutane that really scared me before trying the treatment. If i became depressed it would be really difficult to keep on with my daily life and my studies that are really important right now as it is my last year of HS. But i've realized that so far i haven't got any of those side effects and taking it hasn't been as bad as i thought and as many people say it is. The only thing that bothers me is being patient, i just want to be
  3. It's ok to not to have any side effects, i started just like you taking 20mg for the first two weeks. But probably after the first week you should start noticing the dryness that it creates on your face and lips and it becomes necessary to use moisturizers and lip balm. I have 3 weeks so far now and those are the main side effects i've experienced... other sudden symptomps like headaches, some muscular pain and dizziness too, but i couldn't really say if they are caused by the drug. And as you s
  4. It's conforting to see some positive posts about Accutane. I just started the treatment and im on my 1 week now, the acne has got a little bit worse but not too much, and my skin is drier but that gives me a sign that at least the pill is working inside my organism. I'd like to ask you, when did you start seeing some clearing of your acne? They say its usually after 2 months .
  5. Well, to be honest is not so bad and you are not getting big cysts (yet?). I'd say to try with antibiotics such as Miocycline or Tetracycline.. but of course, the doctor's opinion is the most important one.
  6. It really depends on each person's organism really. But usually it should take at least 1 - 2 months to start getting some results on the clearing, and the treatment should be followed until the last month to kill the bacteria that causes acne completely. And the word is that it almost always gets a little or really worse after starting to clear up, but as i said before it will depend on your organism and the acne type you have. I know all this because of personal knowledge and research, I also
  7. Yeah, happens to me a lot. I'd suggest you to find some self-help/spiritual books, some of them are really good and give you an idea on how to deal on problems that we usually make bigger than they really are, in our case having acne. You could try reading: 'How to heal toxic thoughts' by Sandra Ingerman : She teaches on how to change the negativity of our thoughts to positivity, which helps a lot for others and ourselves. 'Joy' by Osho: This one is of more religious approach, but he expla
  8. Hey guys! So I finally saw my dermatologist again and she gave me the prescription to start the accutane. I'm taking 20mg once daily for 2 weeks and after that i'll be taking 40mg daily until i see her again to check everything up. To be honest, it's been better than what i expected the experience to be. My big fear was to get depression problems because of the med, that would have been really bad for my daily life, but so far my acne has got a little bit worse on the last days and my skin an
  9. I want to give them a hug and tell them: "Don't worry man, you're not the only one" ahahaha just kidding, but seriously I can get a glimpse of what they think about too!
  10. I relate a lot with this post too! Im confused EVERYDAY if people (especially girls) are staring at me because of my severe acne and some scarring/pigmentation.. but it doesn't end here. I also have a birthmark right in the middle of my nose, it's pink and pretty big in size you could say. And you have to add that some friends and other girls have told im a cute guy before, so i hope you imagine how invaded my mind gets with all these thoughtss :s Punches your confidence right on its balls
  11. It would be easier if you put the link here or in your profile...
  12. Well, one time i asked this to my previous dermatologist (back where i was living) if caffeine affected and she told me that it doesn't, but the temperature of the drink (coffee is served usually very hot) and coffee's diuretic properties caused the body to get dry and the acne bacteria grows easier. So that's why im always wondering about if it's really true that it affects it or not
  13. Probably not man. From what i understand and have myself experienced, having pustules causes pigmentation (dark spots or coloring of the skin) and im pretty sure that what leaves permanent scarring is cystic/very severe acne (nodules).
  14. This is really honest and most of the things he said are true. I want to share something that I know and i always use it when my thoughts about acne make me feel ugly and just depressed, it may sound cheesy and way too religious but it's the truth in various ways. My grandma was a very christian person and once told me: 'You have to be thankful about what you have in your life. Such as food, clothing, shelter, education/work because you don't know how many people struggle or even die fighting ev
  15. One song that really reminds me of being depressed because of my acne is: Lotus Plaza - Quicksand. Sent me flying feeling all of my sadness. So sometimes i listen to it and think that feeling down isnt worth it when there are a lot of beautiful things in this world.
×